# SDR CALA2021051200644

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 104,779 hours, 10,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR AFT EMERGENCY LIGHT BATTERY PACK INOP REPLACED BATTERY PACK AT DOOR L3 REF AMM 33-51-06. CHECKS GOOD. PN D717-01-100 REMOVED. PN AD-D717-01-100 INSTALLED.
